Division--a systematic search for true digits, II
The Teaching of Mathematics, XVIII (2015) no. 2, p. 84
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
This paper is an improvement and a continuation of the author's previous paper published under the same title (The Teaching of Mathematics, 2005, vol. VIII, 2, 89-101).
Classification :
97F30 F32
Keywords: long division, canonical division, ``increase-by-one'' methods
Keywords: long division, canonical division, ``increase-by-one'' methods
@article{TM2_2015_XVIII_2_a3,
author = {Milosav M. Marjanovi\'c},
title = {Division--a systematic search for true digits, {II}},
journal = {The Teaching of Mathematics},
pages = {84 },
year = {2015},
volume = {XVIII},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TM2_2015_XVIII_2_a3/}
}
Milosav M. Marjanović. Division--a systematic search for true digits, II. The Teaching of Mathematics, XVIII (2015) no. 2, p. 84 . http://geodesic.mathdoc.fr/item/TM2_2015_XVIII_2_a3/